A Living Hell Coming Off Paxil

“There needs to be so much more information available to a patient.”

 

I want to let you know that I have been in a living hell since I started to get off of Paxil two weeks ago. I have had emotional symptoms of rage, uncontrollable crying, frustration, and edginess. I also have flu like symptoms of achiness, sweating, migraines, low-grade fever, hot and cold, nausea, and exhaustion. I finally had to go to the medical doctor today to get professional help to titrate off of this horrifying drug properly. I want to do anything that I can to help others understand what they are getting into when they opt to take this type of medication. I think that there could have been a better route to take now that I have come this far with this. Maybe they should have tried diet, exercise, and therapy. I would love to do anything in my power to get some type of law stating that this type of information be made known to a patient before he or she starts taking any off the SSRI’s. I was told here take this and you will feel better. There needs to be so much more information available to a patient. You do have permission to publish this on the Internet or contact me via e-mail.

April Fountain
Apriltorm@yahoo.com

Years 2000 and Prior

This is Survivor Story number 57.
Total number of stories in current database is 96

762 total views, no views today